Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 124, NWS Pueblo, CO

July 14, 2020El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2020, 4:13 PM MDT for El Paso County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2020, 4:13 PM MDT (22:13 UTC)
Expired
Jul 14, 2020, 4:46 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:15 PM MDTHAIL 1.75Yoder, CORELAYED VIA MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 2:26 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
2723 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS55 KPUB 142213
SVRPUB
COC041-142300-
/O.NEW.KPUB.SV.W.0124.200714T2213Z-200714T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
413 PM MDT Tue Jul 14 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central El Paso County in east central Colorado...

* Until 500 PM MDT.

* At 413 PM MDT, a severe thunderstorm was located near Yoder, or 28
  miles east of Colorado Springs, moving east at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Truckton and Yoder. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Pueblo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3879 10435 3895 10437 3896 10417 3869 10413
TIME...MOT...LOC 2213Z 273DEG 14KT 3886 10429 

HAIL...1.50IN
WIND...60MPH
 
$$

MOORE
3 follow-up statements
773 
WWUS55 KPUB 142223
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
423 PM MDT Tue Jul 14 2020

COC041-142300-
/O.CON.KPUB.SV.W.0124.000000T0000Z-200714T2300Z/
El Paso CO-
423 PM MDT Tue Jul 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

At 423 PM MDT, a severe thunderstorm was located over Yoder, or 31
miles east of Colorado Springs, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Truckton and Yoder. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pueblo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3877 10430 3895 10433 3896 10417 3869 10413
TIME...MOT...LOC 2223Z 273DEG 14KT 3886 10424 

HAIL...1.50IN
WIND...60MPH
 
$$

MOORE
888 
WWUS55 KPUB 142233
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
433 PM MDT Tue Jul 14 2020

COC041-142300-
/O.CON.KPUB.SV.W.0124.000000T0000Z-200714T2300Z/
El Paso CO-
433 PM MDT Tue Jul 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

At 433 PM MDT, a severe thunderstorm was located over Yoder, or 34
miles east of Colorado Springs, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Truckton and Yoder. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pueblo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3877 10430 3889 10421 3889 10416 3869 10413
TIME...MOT...LOC 2233Z 273DEG 14KT 3886 10419 

HAIL...1.50IN
WIND...60MPH
 
$$

MOORE
738 
WWUS55 KPUB 142246
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
446 PM MDT Tue Jul 14 2020

COC041-142255-
/O.CAN.KPUB.SV.W.0124.000000T0000Z-200714T2300Z/
El Paso CO-
446 PM MDT Tue Jul 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EL PASO COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3877 10430 3889 10421 3889 10416 3869 10413
TIME...MOT...LOC 2244Z 273DEG 14KT 3886 10413 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:00 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 14, 3:00 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
300 PM MDT Tue Jul 14 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 233 PM MDT Tue Jul 14 2020

...Severe Thunderstorm Potential Continues Today and Again
Wednesday...

Shower and storm activity continue to develop this afternoon across
much of the region. Everything is still fairly scattered but do
expect to see an increase in coverage through the mid-afternoon
hours. Cool front continues to slowly slink through the region
though not sure how much farther south and west it will make it
given the convection already developing in the high terrain.
Outflows and convective contamination may not allow the cool front
to move too much today. That said, wherever it does end up will be
the main focus for some stronger and more severe thunderstorms later
this afternoon and evening. It will also be the focus for heavy,
possible flash flooding, rainfall over the far eastern Colorado
plains.

Dewpoints remain in the mid to upper-60s at early this afternoon
across the plains with lower LCL heights. Hi-res guidance has been
pretty consistent on developing some discrete supercells coming off
the Palmer Divide and then tracking east-southeast. The issue
becomes how quickly this initial activity grows upscale as it moves
into Kiowa County and points south. Thinking the discrete stuff
turns quickly into a QLCS-ish type of system once it gets into open
territory as we do expect there to be a more west-east oriented
boundary, higher surface dewpoints, ribbon of very high surface
theta-e, stronger uni-directional west flow aloft and tied to over
2500 J/kg MLCAPE. The hail threat transitions into a wind threat
with some embedded mesovorticies possible, quick spinners, as the
activity moves into Kansas. Nonetheless, it will be interesting to
see exactly what happens when the initial activity hits that
moisture rich air with minimal CIN across the Ark River Valley.

Activity will be well east overnight but the light easterly flow in
its wake will push better low-level moisture back towards the Front
Range. We've increased cloud cover for Wednesday morning and as we
go into Wednesday morning, this cloud layer will act like a lid/cap
for expected thunderstorm activity tomorrow afternoon.

Expecting dewpoints to be at least 7-10 degrees warmer Wednesday
afternoon, farther west into the foothills, but temperatures will be
about 7-10 degrees cooler. Continued easterly flow will get the
afternoon action going once we reach convective temperatures, though
the onset may be a few hours later than today given the column is a
little cooler than today. Shear and CAPE look a little better across
the Front Range and southeast. This is the corridor for activity
tomorrow with large hail and damaging wind gusts.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 233 PM MDT Tue Jul 14 2020

Not much change to the extended forecast thinking. The main
differences in the operational solutions do not appear until early
next week with the positioning of the upper high over the western
states. Ensembles are mostly split between to GFS and ECMWF with
the upper high positioning.

Wednesday night into Friday...the upper level pattern will
continue to feature an upper high over the Desert Southwest, with
broad troughing near the Canadian border through the end of the
week. This will keep westerly flow across Colorado, before upper
ridging builds north on Friday. Several embedded disturbances will
move across Colorado leading to multiple rounds of strong to
severe thunderstorms across the region.

Expect severe weather across the Plains Wednesday evening,
exiting into western Kansas by Thursday morning. Large hail and
gusty outflow winds in excess of 60 mph are possible as storms
track east over the Plains. An outflow boundary is forecast to
push back west into the I-25 corridor by morning as well, with
easterly low level upslope flow expected across the Plains. This
will also pool moisture across the region. On Thursday, the next
upper disturbance is forecast to track across Colorado. Models
have plenty of moisture over the Plains, with lower 60 dewpoints.
This will help lead to decent afternoon instability, with SBCAPE
values rising to near 2500 j/kg. Shear will be modest at 35 kts.
the factors will lead to the potential for another round of strong
to severe thunderstorms on Thursday afternoon. Expect development
along a dryline near the I-25 corridor, and quickly spread east
during the late afternoon and evening hours, clearing into Kansas
overnight.

On Friday, the upper high to the south will edge northward. Flow
will shift more southwesterly across the state with energy lifting
north out of the Desert Southwest. Another round of strong to
severe storms is possible, but there are some limiting factors.
CAPE values will be much less with dewpoints on the Plains only in
the 50s. Shear will also be much weaker, less than 30 kts.
Coverage will likely not be as great across the Plains during the
afternoon and evening hours, but storms that do form will be
capable of strong winds in excess of 60 mph and large hail.

Temperatures on Thursday will reach into the lower to mid 90s,
before reaching back to near 100 on Friday for the Plains.

Saturday into Tuesday...the upper level high will continue to
migrate westward with the main difference between the GFS and
ECMWF being how fast it does so. The GFS shifts it west across
Colorado into the Great Basin by Tuesday, while the ECMWF is
slower with the upper high sitting over Colorado by Tuesday. The
GFS would have more widespread showers and thunderstorms across
Colorado. The ECMWF is drier given the location of the upper high.
For the most part, expect near daily afternoon and evening
thunderstorms. The most likely areas to see thunderstorms will be
over the Mountains, with activity spreading into the I-25
corridor. Flow aloft is weak, so storm movements will be slow. If
a stronger storm becomes parked over a burn scar, flash flooding
will be possible. Hot temperatures will continue across the region
with the lower elevations continuing to see highs in the 90s.
Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 233 PM MDT Tue Jul 14 2020

Today...VFR/MVFR in showers and storms. KPUB/KCOS will have the
better chances for direct thunderstorm impacts this afternoon around
20-22Z. Large hail and damaging winds, in excess of 50 knots
possible, with frequent lightning. Winds will become more northeast
early afternoon with a predominant west wind at KALS.
High confidence.

Tonight...VFR. Storms clear east later this evening leaving us with
light and variable winds overnight under mostly clear skies.
High confidence.

Wednesday Morning...VFR/MVFR. Not seeing a lot of terminal impacts
through the end of the TAF cycle at this time outside of some MVFR
stratus at KCOS/KPUB. We should develop a better easterly flow at
KPUB/KCOS towards the end of the cycle bringing in low-level
moisture allowing the stratus to develop or inch closer to the
terminals. High confidence.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HEAVENER
LONG TERM...MOZLEY
AVIATION...HEAVENER
Hazardous weather outlook, Jul 14, 12:33 PM MDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1233 PM MDT Tue Jul 14 2020

COZ058>089-093>099-151300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1233 PM MDT Tue Jul 14 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms are expected over the plains this afternoon
and evening. Storms are anticipated to develop around midday over
the mountains before spreading eastward to the plains. Ping pong
ball size hail, wind gusts in excess of 60 mph, and lightning
will be the primary threats associated with the storms today.
There is also potential for an isolated tornado across the plains,
mainly east of La Junta.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to severe storms will again be possible over the plains on
Wednesday, with a risk of winds over 60 mph, hail up to golf ball
size, locally heavy rainfall and frequent cloud to ground
lightning. Farther west over the mountains and interior valleys,
scattered thunderstorms are expected, with hail up to nickel
size, winds of 50 mph, brief heavy rainfall and frequent cloud to
ground lightning all possible. There will also be the possibility
of flooding of burn scars across mainly the eastern mountains on
Wednesday, with the greatest risk over the Spring burn scar.

For the remainder of the week into the weekend, scattered
afternoon and evening thunderstorms are expected each day, with
the greatest chance for storms over the mountains. Locally heavy
rainfall, frequent lightning, small hail and wind gusts to 50 mph
will be possible with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible along and east of Interstate 25 this afternoon and
evening.

55/88

In the hours before

Special weather statement, Jul 14, 1:57 PM MDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Tue Jul 14 2020

COZ085-142030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
157 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO COUNTY
UNTIL 230 PM MDT...

At 156 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 17 miles southeast of Colorado Springs, moving east at
15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3854 10476 3866 10477 3868 10458 3853 10455
TIME...MOT...LOC 1956Z 266DEG 14KT 3861 10469

MOORE
Special weather statement, Jul 14, 3:29 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
329 PM MDT Tue Jul 14 2020

COZ084-085-142200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
329 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
400 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near
Falcon, or 16 miles east of Colorado Springs, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Peyton, Falcon and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3882 10458 3896 10464 3907 10439 3884 10424
TIME...MOT...LOC 2129Z 252DEG 20KT 3891 10452

MOORE
Special weather statement, Jul 14, 3:32 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Tue Jul 14 2020

COZ081-085-142215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
332 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
415 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Western Colorado Springs, Manitou Springs, Cascade and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3882 10497 3889 10497 3895 10479 3878 10478
TIME...MOT...LOC 2131Z 272DEG 16KT 3885 10490

MOORE
Special weather statement, Jul 14, 3:38 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
338 PM MDT Tue Jul 14 2020

COZ084-142215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
338 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
415 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Rush, or 31 miles southwest of Limon, moving east at
15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3892 10406 3891 10418 3899 10420 3905 10406
TIME...MOT...LOC 2137Z 251DEG 12KT 3896 10413

MOORE
Special weather statement, Jul 14, 3:48 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Tue Jul 14 2020

COZ081-082-142230-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
348 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WEST CENTRAL
EL PASO COUNTIES UNTIL 430 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 19 miles west of Colorado Springs, moving east at
15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3879 10528 3888 10530 3890 10506 3882 10502
TIME...MOT...LOC 2147Z 260DEG 12KT 3884 10517

MOORE
Special weather statement, Jul 14, 3:57 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Tue Jul 14 2020

COZ084-085-142230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
357 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
430 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 34 miles southwest of Limon, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3894 10406 3879 10405 3881 10415 3889 10417
TIME...MOT...LOC 2157Z 254DEG 14KT 3886 10407

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 14, 1:52 PM MDTSpecial Weather StatementPUBSaguache38 min
Jul 14, 1:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 14, 3:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 14, 3:32 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 14, 3:38 PM MDTSpecial Weather StatementPUBElbert37 min
Jul 14, 3:48 PM MDTSpecial Weather StatementPUBTeller42 min
Jul 14, 3:50 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Jul 14, 3:56 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 14, 3:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 14, 3:59 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 14, 4:19 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 14, 4:29 PM MDTSevere Thunderstorm WarningPUBEl Paso17 min
Jul 14, 4:44 PM MDTSpecial Weather StatementPUBPueblo46 min
Jul 14, 4:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 14, 4:59 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo46 min
Jul 14, 5:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 14, 5:06 PM MDTSevere Thunderstorm WarningPUBPueblo24 min
Jul 14, 5:18 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo42 min
Jul 14, 5:22 PM MDTTornado WarningPUBCrowley, El Paso, Pueblo23 min
Jul 14, 5:27 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo48 min
Jul 14, 5:34 PM MDTTornado WarningPUBCrowley26 min
Jul 14, 5:56 PM MDTTornado WarningPUBCrowley34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.